Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 33, NWS State College, PA

May 30, 2015Lycoming County, Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 30, 2015, 7:24 PM EDT for Lycoming County, Tioga County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 7:24 PM EDT (23:24 UTC)
Expired
May 30, 2015, 8:00 PM EDT
In force
36 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lycoming County, PA, Tioga County, PA

The radar

The Binghamton radar (KBGM), 98 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WUUS51 KCTP 302324
SVRCTP
PAC081-117-310000-
/O.NEW.KCTP.SV.W.0033.150530T2324Z-150531T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 PM EDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  EASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 800 PM EDT

* AT 723 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  MANSFIELD TO NEAR BARBOURS...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANSFIELD...ARNOT...BLOSSBURG...COVINGTON...MILLERTON...
  OGDENSBURG...RALSTON...LIBERTY...ROSEVILLE...TIOGA...TIOGA JUNCTION
  AND MANSFIELD UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4161 7688 4160 7687 4159 7681 4154 7680
      4147 7711 4184 7729 4200 7704 4200 7693
TIME...MOT...LOC 2323Z 240DEG 33KT 4184 7718 4142 7690 

$$

KF
1 follow-up statement
332 
WWUS51 KCTP 302345
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
745 PM EDT SAT MAY 30 2015

PAC081-302354-
/O.CAN.KCTP.SV.W.0033.000000T0000Z-150531T0000Z/
LYCOMING PA-

745 PM EDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LYCOMING COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4199 7693 4160 7687 4157 7696 4195 7712
      4200 7704 4200 7693
TIME...MOT...LOC 2344Z 237DEG 33KT 4192 7704 4150 7676 

$$

PAC117-310000-
/O.CON.KCTP.SV.W.0033.000000T0000Z-150531T0000Z/
TIOGA PA-
745 PM EDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN TIOGA COUNTY...

AT 744 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MILLERTON TO NEAR SHUNK...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
MILLERTON...OGDENSBURG...ROSEVILLE AND TIOGA JUNCTION. 

LAT...LON 4199 7693 4160 7687 4157 7696 4195 7712
      4200 7704 4200 7693
TIME...MOT...LOC 2344Z 237DEG 33KT 4192 7704 4150 7676 

$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:17 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 30, 6:17 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT SAT MAY 30 2015

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL CONTINUE TODAY AHEAD OF A SLOW
MOVING COLD FRONT APPROACHING FROM CANADA. THE FRONT WILL BRING
WIDESPREAD SHOWERS AND THUNDERSTORMS SUNDAY FOLLOWED BY COOLER
WEATHER FOR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WIDESPREAD DIURNAL CONVECTION UNDERWAY ACROSS CENTRAL PA AT 22Z.
SPC MESOANALYSIS INDICATE CAPES BTWN 1000-2000 J/KG.
HOWEVER...WEAK WINDS ALOFT/WEAK SHEAR IS RESULTING IN UNORGANIZED
SUB-SEVERE THUNDERSTORMS. LACK OF SIG LG SCALE FORCING SHOULD
RESULT IN DWINDLING COVERAGE OF SHRA/TSRA AFTER SUNSET.

WILL MAINTAIN THE HIGHEST /CHC/ POPS LATE TONIGHT ACROSS THE N
TIER...WHERE SLOW-MOVING COLD FRONT WILL MAKE AN ARRIVAL TOWARD
DAWN. ELSEWHERE...HAVE KEPT SCHC POPS FOR NOW...BUT IT LOOKS LIKE
A DRY LATE NIGHT FOR MOST OF CENTRAL/SOUTHERN PA. PTCLDY SKIES
AND WET GROUND COULD RESULT IN SOME PATCHY FOG BTWN 05Z-11Z.

TEMPS COULD DIP INTO THE U50S OVR THE N TIER TOWARD DAWN W/ARRIVAL
OF COLD FRONT. ELSEWHERE...LOWS IN THE M/U60S EXPECTED IN THE WARM
SECTOR ALONG WITH HIGH HUMIDITY.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
SUNDAY COULD VERY WELL BE A TALE OF TWO AIRMASSES WITH AN
UNSEASONABLY STRONG FRONT EXPECTED TO BE DRAPED SOMEWHERE OVER
CENTRAL PA...WITH MUCH COOLER AIR SEEPING INTO NRN PA FROM CANADA
AND NY...WHILE THE DEEP TROPICAL AIRMASS REMAINS IN PLACE OVER
SOUTHERN AREAS.

THIS WILL CHALLENGE THE HIGH TEMP FORECAST. IF THE FRONT IS SLOWER
THAN EXPECTED...SERN AREAS COULD VERY WELL BE EVEN WARMER THAN THE
LOW TO MID 80S CURRENTLY PREDICTED.

THE SLOW MOVING NATURE OF THE FRONT COULD ALSO ENHANCE THE
POTENTIAL FOR LOCALLY HEAVY RAINS AND FLOODING WHICH IS A
SIGNIFICANT STATEMENT GIVEN THAT WE'RE STARTING OUT MUCH DRIER
THAN USUAL TO BEGIN WITH. SO FAR THERE IS NO CONSISTENT
INDICATION OF WHERE THE BEST RAINS MAY FOCUS SO NO FLOOD HEADLINES
ARE PLANNED AT THIS TIME.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
SURFACE FRONT IS MADE TO STALL OVER SRN PA WITH A WAVE OR SEVERAL
WAVES RIPPLING ALONG IT INTO EARLY NEXT WEEK. PERSISTENT FORCING
AND RICH MOISTURE FEED WITH PW IN THE 1.33" TO 1.8" RANGE BRING
THE BEST CHANCE OF WIDESPREAD RAINFALL THAT WE'VE SEEN IN QUITE
SOME TIME. STRONGER 0-1KM SW TO SOUTHERLY WINDS AT 850 MB AND
WINDS WITH A VEERING PROFILE WILL COMBINE WITH QUITE LOW LCLS TO
ENHANCE SPC/S MARGINAL SVR WEATHER THREAT.

TO THE NORTH OF THE FRONT...GUIDANCE REMAINS CONSISTENT ON
COOLING THINGS DOWN ACROSS NORTH CENTRAL PA...WITH EVEN SOME
SIGNIFICANT DRYING POSSIBLE AS DEWPOINTS POTENTIALLY DROP INTO THE
40S. TOO EARLY TO GET HUNG UP ON THE DETAILS AS THEY WILL
CHANGE...BUT AS PREVIOUSLY MENTIONED...A COUPLE DAYS OF
CLOUDY...COOL AND SHOWERY WX APPEARS ON TAP FOR CENTRAL PA WITH
THE STALLED FRONT AND FREQUENT SHOWERS AND CHC OF THUNDERSTORMS.

A SLOW DRYING TREND BEGINS BY TUESDAY AS RICH PW PLUME SHIFTS
OFFSHORE AND SEVERAL DAYS OF COMFORTABLE TEMPERATURE AND HUMIDITY
LEVELS AND LOWER POPS APPEAR TO BE IN THE OFFING.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
21Z TAFS ADJUSTED FOR THUNDERSTORMS.

BRISK S TO SE FLOW IN SPOTS...HELPING TRIGGER STORMS.

SO FAR...NO SEVERE STORMS. STRONGEST STORMS JUST SOUTH OF ERIE
AND EAST OF BUF. MAIN SUPPORT FOR STORMS LIFTING TO THE NW OF
MOST OF PA DURING THE NEXT FEW HOURS.

IN OUR AREA...MAIN AREA OF STORMS JUST EAST OF BFD...AND NEAR UNV.

EARLIER DISCUSSION BELOW.

ALL TERMINALS ARE VFR. THE RADAR HAS BECOME ACTIVE WITH NUMEROUS
SMALL SHOWERS AND ISOLATED THUNDERSTORMS WHICH LACK ANY PARTICULAR
ORGANIZATION. EXPECT LOCALIZED RESTRICTIONS AS THE SCATTERED
SHOWERS AND THUNDERSTORMS CONTINUE INTO THE EVENING.

A COLD FRONT WILL SETTLE SOUTH INTO NORTHERN PA
OVERNIGHT...LIKELY BRINGING WIDESPREAD MVFR/IFR CONDITIONS NORTH
OF THE FRONT WITH CONTINUED SHOWERS AND THUNDERSTORMS...THAT WILL
LAST AT LEAST INTO SUNDAY MORNING. SOUTH- CENTRAL AREAS WILL
LIKELY SEE VARIABLE CONDITIONS ALSO WITH MORE WIDESPREAD SHOWERS
AND THUNDERSTORMS.

OUTLOOK...

MON...MVFR/IFR WITH SHOWERS AND THUNDERSTORMS.

TUE-THU...AREAS OF MVFR WITH SCATTERED SHOWERS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...FITZGERALD/LA CORTE
SHORT TERM...LA CORTE
LONG TERM...ROSS/GARTNER
AVIATION...LA CORTE/MARTIN
Hazardous weather outlook, May 30, 6:01 AM EDT, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 AM EDT SAT MAY 30 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-311015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
601 AM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS THE
REGION THIS AFTERNOON AND EVENING...AHEAD OF A COLD FRONT THAT
WILL BE PUSHING SOUTHEAST FROM THE UPPER GREAT LAKES.

THE MAIN SEVERE WEATHER THREAT WILL BE STRONG AND HIGHLY LOCALIZED
DOWNBURST WIND GUSTS...AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A MARGINAL RISK FOR SEVERE THUNDERSTORMS CONTINUES SUNDAY FOR
PRACTICALLY ALL OF PENNSYLVANIA. STRONGER AND MORE VEERING WINDS
ALOFT INDICATE THAT A BETTER CHANCE FOR WIND DAMAGE AND LOCALIZED
LARGE HAIL IS POSSIBLE...ESPECIALLY ACROSS THE SOUTHERN HALF OF
PENNSYLVANIA WHERE HIGH TEMPERATURES ARE FORECAST TO REACH THE LOWER
80S.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 30, 2:33 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
233 PM EDT SAT MAY 30 2015

PAZ033-034-301915-
BEDFORD PA-SOMERSET PA-
233 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...AND SOMERSET COUNTIES
UNTIL 315 PM EDT...

AT 233 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAKE GORDON...MOVING EAST AT 15 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LAKE GORDON AROUND 250 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELLERSLIE...HYNDMAN...
RAINSBURG AND WELLERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3972 7885 3987 7878 4000 7846 3972 7840
TIME...MOT...LOC 1833Z 249DEG 15KT 3976 7877

EVANEGO
Special weather statement, May 30, 4:03 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT SAT MAY 30 2015

PAZ010-302045-
ELK PA-
403 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT ELK COUNTY UNTIL 445 PM EDT...

AT 403 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
PORTLAND MILLS...MOVING NORTHEAST AT 40 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RIDGWAY AROUND 415 PM EDT.
  JAMES CITY AROUND 420 PM EDT.
  WILCOX AND JOHNSONBURG AROUND 425 PM EDT.
  EAST BRANCH DAM AROUND 430 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4160 7848 4160 7842 4146 7842 4131 7883
      4136 7895 4137 7896 4137 7900 4145 7906
      4145 7898 4144 7898 4144 7896 4157 7896
      4163 7887 4163 7849
TIME...MOT...LOC 2003Z 236DEG 35KT 4146 7894

KF
Special weather statement, May 30, 5:59 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 PM EDT SAT MAY 30 2015

PAZ012-018-019-025>028-041-045-046-049-050-302245-
NORTHERN CLINTON PA-SOUTHERN CLINTON PA-UNION PA-MIFFLIN PA-
JUNIATA PA-SOUTHERN CENTRE PA-SOUTHERN LYCOMING PA-SNYDER PA-
NORTHERN CENTRE PA-HUNTINGDON PA-NORTHERN LYCOMING PA-BLAIR PA-
559 PM EDT SAT MAY 30 2015

...SPECIAL WEATHER STATEMENT...

AT 556 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM RENOVO TO BLACK MOSHANNON STATE PARK TO NEAR TIPTON...
AND MOVING EAST AT 30 MPH.

30 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.

STORMS WILL BE NEAR... SOUTH RENOVO...RENOVO AND WESTPORT AROUND 600
PM EDT.  HYNER...JULIAN AND GLEN UNION AROUND 610 PM EDT.  SPRUCE
CREEK...WARRIORS MARK AND BALD EAGLE AROUND 615 PM EDT.
FRANKLINVILLE...HOUSERVILLE AND LEMONT AROUND 620 PM EDT.
BELLEFONTE...MILESBURG AND SLATE RUN AROUND 625 PM EDT.  CAMMAL AND
PLEASANT GAP AROUND 630 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE ALEXANDRIA...
BARRVILLE...BEAVERTOWN...BEECH CREEK AND GARDEN VIEW.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
KYLERTOWN AND LEWISBURG-WILLIAMSPORT EXITS...SPECIFICALLY FROM MILE
MARKERS 137 TO 201.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 99 FROM MILE MARKERS 38 TO 85.
 INTERSTATE 180 FROM MILE MARKERS 26 TO 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4147 7693 4087 7708 4049 7735 4056 7847
      4097 7813 4094 7812 4097 7810 4101 7806
      4106 7808 4148 7782
TIME...MOT...LOC 2156Z 265DEG 25KT 4134 7775 4091 7804 4062 7832

GARTNER
Special weather statement, May 30, 6:03 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT SAT MAY 30 2015

PAZ019-027-049>052-302230-
UNION PA-MIFFLIN PA-SOUTHERN CENTRE PA-SNYDER PA-NORTHUMBERLAND PA-
MONTOUR PA-
603 PM EDT SAT MAY 30 2015

...SPECIAL WEATHER STATEMENT...

AT 602 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WEIKERT...MOVING NORTHEAST AT 25 MPH.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  TROXELVILLE AROUND 610 PM EDT.
  LAURELTON CENTER AND R.B. WINTER STATE PARK AROUND 615 PM EDT.
  MIFFLINBURG AND PENNS CREEK AROUND 620 PM EDT.
  FOREST HILL...VICKSBURG AND SAND BRIDGE STATE PARK AROUND 625 PM
EDT.
  SPRUCE RUN RESERVOIR...LINNTOWN AND NEW COLUMBIA AROUND 630 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HARTLETON...MCCALL DAM
STATE PARK...MCEWENSVILLE...NEW BERLIN AND WEST MILTON.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
JERSEY SHORE AND DANVILLE EXITS...SPECIFICALLY FROM MILE MARKERS 195
TO 219.

THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 3.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4070 7738 4088 7750 4103 7718 4104 7715
      4105 7715 4108 7709 4109 7698 4114 7697
      4115 7695 4114 7690 4116 7688 4116 7686
      4095 7670
TIME...MOT...LOC 2202Z 240DEG 48KT 4082 7736

MARTIN
Special weather statement, May 30, 6:11 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT SAT MAY 30 2015

PAZ006-037-041-302245-
TIOGA PA-POTTER PA-NORTHERN LYCOMING PA-
611 PM EDT SAT MAY 30 2015

...SPECIAL WEATHER STATEMENT...

AT 610 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WOODHULL TO NEAR CROSS FORK...AND MOVING
NORTHEAST AT 30 MPH.

30 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.

THE STORMS WILL BE NEAR...  SLATE RUN AROUND 625 PM EDT.  CEDAR RUN
AND LEETONIA AROUND 630 PM EDT.  MORRIS AROUND 640 PM EDT.

ARNOT AROUND 645 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE KNOXVILLE...
LIBERTY...OSCEOLA...ROSEVILLE AND TIOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4159 7688 4146 7693 4146 7760 4148 7760
      4148 7782 4200 7763 4200 7693
TIME...MOT...LOC 2210Z 249DEG 44KT 4207 7746 4147 7774

GARTNER
Special weather statement, May 30, 6:45 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT SAT MAY 30 2015

PAZ037-041-045-046-049-302330-
TIOGA PA-SOUTHERN CLINTON PA-UNION PA-SOUTHERN LYCOMING PA-
NORTHERN LYCOMING PA-
645 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORMS WILL AFFECT TIOGA...SOUTHERN CLINTON...
UNION...SOUTHERN LYCOMING...AND NORTHERN LYCOMING COUNTIES UNTIL 730
PM EDT...

AT 644 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ADDISON TO NEAR SLATE RUN TO NEAR JERSEY
SHORE TO NEAR R.B. WINTER STATE PARK...AND MOVING NORTHEAST AT 30
MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  ELKLAND AROUND 650 PM EDT.
  LAWRENCEVILLE AROUND 655 PM EDT.
  COGAN STATION AROUND 700 PM EDT.
  TROUT RUN AROUND 705 PM EDT.
  MORRIS...LINNTOWN AND ELIMSPORT AROUND 710 PM EDT.
  NEW COLUMBIA...BUTTONWOOD AND LOYALSOCKVILLE AROUND 715 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GARDEN VIEW...
HARTLETON...LIBERTY...OSCEOLA AND OVAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4161 7688 4160 7687 4159 7681 4141 7676
      4134 7665 4116 7661 4117 7680 4116 7688
      4112 7690 4105 7685 4096 7688 4086 7717
      4099 7720 4104 7715 4103 7721 4123 7731
      4142 7755 4200 7736 4200 7693
TIME...MOT...LOC 2244Z 238DEG 24KT 4207 7728 4146 7743 4130 7723 4096
7715

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:33 PM EDTSpecial Weather StatementCTPBedford42 min
May 30, 4:03 PM EDTSpecial Weather StatementCTPElk42 min
May 30, 5:59 PM EDTSpecial Weather StatementCTPCentre, Clinton, Juniata, Lycoming, Mifflin46 min
May 30, 6:03 PM EDTSpecial Weather StatementCTPUnion27 min
May 30, 6:11 PM EDTSpecial Weather StatementCTPTioga34 min
May 30, 6:45 PM EDTSpecial Weather StatementCTPLycoming, Tioga, Union45 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.